MathSciNet Relay Station
MathSciNet bibliographic data
MR999732 14J27 (14J28)
Miranda, Rick; Persson, Ulf Configurations of ${\rm I}_n$ fibers on elliptic $K3$ surfaces. Math. Z. 201 (1989), no. 3, 339–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement